# SDR SWAA2022042790196

- Difficulty date: March 31, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 294.5-312; RBL 15; WL 208.1.  INSTALLED FOD PROTECTION FROM BS277 - BS328, BL 0 - RBL 30, WL 198 IAW AMM 20-60-07-913-801.  REMOVED ALL FASTENERS FROM INTERCOSTAL IAW SRM 51-40-02-0G-0.  REMOVED STIFFENER AT BS 312 RBL 24 AND INTERCOSTAL AT BS 294.5-BS312 RBL 36 IAW SRM 51-40-02-0G-0,  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0.  INSTALLED THE INTERCOSTAL IAW SRM 51-40-02 AND DRAWING 141A5400 SH. 9.
